# SDR HALA2009121900593

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,060 hours, 17,345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Transponder
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TCAS DISPLYS NR 1 TRANSPONDER DATA BUSS MESSAGE AND CAPT/ FO USI TCAS FAIL FLAG DISPLAYED.   NR 2 ATC SWITCH RESTORES NORMAL OPERATION.  CYCLED PWR TO TCAS SYS.  GND OPS CHECK OK.
